# SDR FDEA202311161858

- Difficulty date: November 16, 2023
- Submitted: November 16, 2023
- Operation: Air carrier
- Aircraft: N109FE
- Make and model: Boeing 767-300
- Aircraft serial: 42710
- Aircraft time: 11,955 hours, 6,660 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Part number: 5D01231
- Condition: Failed
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH LT AUTOPILOT ENGAGED.  CLEARED ILS & ENGAGED APPROACH TILE. AUTOPILOT DISCONNECTED & CAPTAINS DISPLAY WENT BLANK. LOST STANDBY ATTITUDE INDICATOR. AFTER A FEW SECONDS CAPTAIN`S DISPLAY CAME BACK. TRIED TO RE -ENGAGE AUTOPILOT & APPROACH TILE WITH SAME RESULT.  HAND FLEW ILS. ON GROUND HAD STDBY INVERTER ON STATUS PAGE & BATTERY  TRANSFER/CONT CIRCUIT BRAKER OUT.  R & R MAIN BATTERY  RELAY K104, PERFORMED STANDBY POWER  OPS TEST IAW AMM 24-33-00-6. TEST PASSED. ALL OTHER ITEMS STATED IN ORIGINAL WRI WENT BACK TO NORMAL OPS.   AS A PRECAUTION, AN ENGINE RUN WAS CARRIED OUT TO CHK FOR PROPER POWER SWITCHING & BUSSES NORMAL OPS, ALL TESTS SATISFACTORILY CARRIED OUT.  AIRCRAFT OK TO  CONTINUE.
